The family of languages satisfying Bar-Hillel's lemma
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 12 (1978) no. 3, pp. 193-199
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1978__12_3_193_0,
author = {Horv\'ath, S\'andor},
title = {The family of languages satisfying {Bar-Hillel's} lemma},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {193--199},
year = {1978},
publisher = {EDP-Sciences},
volume = {12},
number = {3},
mrnumber = {510636},
zbl = {0387.68053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1978__12_3_193_0/}
}
TY - JOUR AU - Horváth, Sándor TI - The family of languages satisfying Bar-Hillel's lemma JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1978 SP - 193 EP - 199 VL - 12 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1978__12_3_193_0/ LA - en ID - ITA_1978__12_3_193_0 ER -
%0 Journal Article %A Horváth, Sándor %T The family of languages satisfying Bar-Hillel's lemma %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1978 %P 193-199 %V 12 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1978__12_3_193_0/ %G en %F ITA_1978__12_3_193_0
Horváth, Sándor. The family of languages satisfying Bar-Hillel's lemma. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 12 (1978) no. 3, pp. 193-199. http://geodesic.mathdoc.fr/item/ITA_1978__12_3_193_0/